# SDR 98UAL900103

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770UA
- Make and model: Boeing 777222
- Aircraft serial: 26925
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO IAD DUE TO AFTER TAKEOFF, RIGHT ENGINE BLEED INOPERATIVE.
